# SDR 061034

- Difficulty date: March 27, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 105,665 hours, 33,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Bs 170
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE STRINGER DENTED AT STA 170, RT STR 42A.  REPAIRED IAW B747 SRM 53-10-03, FIG 3.
